# SDR DALA2021111106938

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 69,697 hours, 32,357 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 RIGHT BELLY FAIRING PANEL MISSING. CORRECTIVE ACTION: DEFERRED TO CDL, SLIDING PANEL P/N D5337189600500 ON ORDER. (8168906)
